| Catalog Number |
RTL160147 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility¿s biomedical technician (bmt) reported that a fresenius dry acid mixer had thermal damage to the water inlet valve and it¿s cable had moisture in it.A fresenius field service technician (fst) was called onsite and replaced the water inlet valve and cable.The mixer was still not filling, so they replaced the control valve and the 25 gallon sensor to resolve the issue.The dry acid mixer has been returned to service.There was no harm to any patients or individuals because of this malfunction.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.Should additional information become available, the file will be updated accordingly.
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: no parts were returned to the manufacturer for physical evaluation.However, an on-site evaluation was performed by a fresenius field service technician (fst).To resolve the reported issue, the fst replaced the water inlet valve and cable.The mixer was still not filling, so they replaced the control valve and the 25 gallon sensor to resolve the issue.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to confirm the reported failure mode.
Event or Problem Description
Additional Manufacturer Narrative
Corrected information: h2.The previous submission did not indicate that the type of follow up was for the device evaluation.
Event or Problem Description